# SDR SWAA2022021038020

- Difficulty date: March 2, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 57,250 hours, 33,608 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED TRAILING EDGE VERTICAL SEAL RETAINER RETAINER IS CRACKED DIRECTLY ABOVE #1 ENG PYLON AFT FAIRING / REMOVED AND REPLACED L/H WING TRAILING EDGE VERTICAL SEAL BRACKET IAW SRM 51-40-02.
